Dizziness, Cough And Sore Throat After Taking The Drug.?
I have a headache, cough, and throat. Well, why does my medicine keep on drooling?
Thank you for the question on HealthReplies.com,
If you mean the presence of complaints of dizziness, coughing, and sore throat, it is necessary to do further examination related to your condition. In addition to being suspicious of the medication you are taking as a cause of continuous saliva production, it is also necessary to consider the condition / disease that accompanies you so that excessive saliva production occurs.
Excessive salivation can be termed hypersalivation in medical terms. Saliva is produced by the salivary glands and experiences drainage that occurs in the oral cavity. Both of these components maintain saliva conditions within normal limits. Hypersalivation can be caused by:
Excessive production of saliva. In pregnancy conditions, excess consumption of starch, consumption of acidic food, gastric acid reflux or GERD disease, pancreatitis, liver disease, canker sores, oral infections. Medications that can cause hypersalivation includelozapine, pilocarpine, ketamine, and potassium chlorate.
Disturbed saliva. Can be caused by tonsillitis, peritonsillar abscesses, epiglotitis, and mumps. Disturbed jaw structures such as dislocations, radiation therapy, neurological disorders such as myasthenia gravis and Parkinson's disease.
If excessive saliva production is felt, it is advisable to go to the doctor for further examination and management. Hypersalivation conditions need to be treated according to the underlying cause. If the cause is an infection of the oral cavity, then the infection is treated. If the cause is a side effect of the drug, then the choice of medication can be changed to reduce the hypersalivation effect. Avoid using / stopping medication alone without doctor's instructions.
Hopefully this information helps you,